JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME VECTOR IMPLICIT COMPLEMENTARITY PROBLEMS WITH CORRESPONDING VARIATIONAL INEQUALITY PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME VECTOR IMPLICIT COMPLEMENTARITY PROBLEMS WITH CORRESPONDING VARIATIONAL INEQUALITY PROBLEMS
Kang, Mee-Kwang;
  PDF(new window)
 Abstract
Some existence theorems of solutions of a new class of generalized vector F-implicit complementarity problems with the corresponding generalized vector F-implicit variational inequality problems were established.
 Keywords
vector F-implicit complementarity problem;vector F-implicit variational inequality;KKM mapping;process;
 Language
English
 Cited by
 References
1.
J.-P. Aubin and H. Frankowska, Set- Valued Analysis, Birkhiiuser Boston (1990)

2.
A. Bensoussan, Variational inequalities and optimal stopping time problems. D. L. Russel ed. : Calculus of Variations and Control Theory, Academic Press (1976), 219-244

3.
I. Capuzzo-Dolcetta and U. Mosco, Implicit complementarity problems and quasivariational inequalities, R. W. Cottle, R. Giannessi and J. L. Lions ed. : Variational Inequalities and Complementarity Problems, Theory and Applications, John Wiley and Sons (1990), 75-87

4.
A. Carbone, A note on complementarity problem, Internat. J. Math. Math. Sci. 21 (1998), no. 3, 621-623 crossref(new window)

5.
S. S. Chang and N. J. Huang, Generalized multivalued implicit complementarity problems in Hilbert spaces, Math. Japonica 36(1991), no. 6, 1093-1100

6.
G. Y. Chen and X. Q. Yang, The vector complementarity problems and its equivalences with the weak minimal element in ordered spaces, J. Math. Anal. Appl, 153 (1990), 136-158 crossref(new window)

7.
R. W. Cottle and G. B. Danzig, Complementarity pivot theory of mathematical programming, Linear Algebra Appl. 1 (1968), 103-125 crossref(new window)

8.
R. W. Cottle and J. C. Yao, Pseudo-monotone complementarity problems in Hilbert space, J. Opti, Th. & Appl. 75 (1992), no. 2, 281-295 crossref(new window)

9.
K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310 crossref(new window)

10.
Y. P. Fang and N. J. Huang, The vector F-complementarity problem with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett. 16 (2003), 1019-1024 crossref(new window)

11.
W. Guo, Implicit complementarity problems in Banach spaces, Northeast. Math. J. 13 (1997) 335-339

12.
N. J. Huang and J. Li, F-implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen 23 (2004), 293-302

13.
G. Isac, A special variational inequality and the implicit complementarity problems, J. Fac. Sci. Univ. Tokyo 37 (1990), 109-127

14.
G. Isac, Complementarity Problems, Springer-Verlag, New York, 1992

15.
G. Isac, A generalization of K aramardian's condition in complementarity theory, Non-linear Analysis Forum 4 (1999), 49-63

16.
G. Isac, On the implicit complementarity problem in Hilbert spaces, Bull. Australian Math. Soc. 32 (1985), 251-260 crossref(new window)

17.
G. Isac, Condition $\(S)_{1}^{+}$Altman's condition and the scalar asymptotic derivative: ap- plications to complementarity theory, Nonlinear Analysis Forum 5 (2000), 1-13

18.
G. Isac, Topological Methods in Complementarity Theory, Kluwer Academic Publishers, Dordrecht, Boston, London, 2000

19.
G. Isac and J. Li, Complementarity problems, Karamardian's condition and a generalization of Harker-Pang condition, Nonlinear Analysis Forum 6 (2001), no. 2, 383-390

20.
S. Karamardian, Generalized complementarity problem, J. Optim. Theory Appl. 8 (1971), 161-168 crossref(new window)

21.
B. S. Lee, M. Firdosh Khan, and Salahuddin, Vector F-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett. 20 (2007), 433-438 crossref(new window)

22.
C. E. Lemke, Bimatrix equilibrium points and mathematical programming, Management Sci. 11 (1965), 681-689 crossref(new window)

23.
J. Li and N. J. Huang, Vector F -implicit complementarity problems in Banach spaces, Appl. Math. Lett. 19 (2006), 467-471 crossref(new window)

24.
H. Y. Yin, C. X. Xu, and Z. X. Zhang, The complementarity problems and its equivalence with the least element problem, Acta Math. Sinica 44 (2001), 679-686

25.
S. Zhang and Y. Shu, Complementarity problems with applications to mathematical programming, Acta Math. Appl, Sinica 15 (1992) 380-388